| Model Number |
01.29.204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Unequal Limb Length (4534)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after primary, the patient came in reporting pain and instability due to a leg length discrepancy and the cause is known.The surgeon revised the head and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11-apr-2025 lot 2400005: (b)(4) items manufactured and released on 23-jan-2024.Expiration date: 07-jan-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.